# SDR TRAX200800804

- Difficulty date: June 18, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 14,712 hours, 9,948 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT POWER SUPPLY CONNECTOR HAS A BROKEN WIRE.  JOB COMPLETED.  REPAIRED BROKEN WIRE AND INSTALLED NEW BACKSHELL ON PLUG JB11AP1 IAW CRJ 700 EEC-SPM 20-44-05.  OPS CHECK OF EMERGENCY LIGHTS GOOD, NO DEFECTS NOTED JA 7015230.
